MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) TOTAL BILIRUBIN

ABBOTT LABORATORIES (IRVING IA/CC) TOTAL BILIRUBIN
Model Number 6L45-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A definitive cause for the customer issue could not be determined.Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Complaint searches determined that there is normal complaint activity for the likely cause lot.Labeling was reviewed and found to be adequate.Based on the available information, no product deficiency was identified.
 
Event or Problem Description
The customer observed falsely decreased architect total bilirubin results for patient samples.One example was provided.An initial result of 0.1 mg/dl retested at 0.4 mg/dl multiple times.The normal range for this patient is 0.2 - 1.2 mg/dl.No adverse impact to patient management was reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key10386008
Report Number3016438761-2020-00166
Device Sequence Number2813773
Product Code CIG
UDI-Device Identifier00380740011369
UDI-Public00380740011369
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number6L45-21
Device Catalogue Number06L45-21
Device Lot Number56776UQ02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1